# SDR SIMA200129006

- Difficulty date: October 16, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N242AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 242
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD3127
- Part serial: 17772
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY EXIT FLOOR PROXIMITY LIGHTS WERE FOUND TO BE DIM WHEN ON AT ROW 5 THROUGH 8 AND STAY ON WHEN SWITCHED OFF.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY BATTERY 10WLA IAW ATR 42 AMM.  OPERATIONALLY CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
